# SDR SWAA2022081040408

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 47,907 hours, 27,886 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: Fwd Entry Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR GIRT BART LOOSE IN STOWED POSITION FALLS OUT EASILY / [01] PERFORMED INSPECTION OF FWD ENTRY DOOR GIRT BAR STOW CLIPS REF AMM 25-66-01; NO DEFECTS NOTED
